RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 297, Pages 224–231 (Mi tm3798)  

On the smoothness of the conjugacy between circle maps with a break

Konstantin Khaninab, Saša Kocićc

a Department of Mathematics, University of Toronto, 40 St. George Street, Toronto, ON, Canada M5S 2E4
b Institute for Information Transmission Problems (Kharkevich Institute), Russian Academy of Sciences, Bol'shoi Karetnyi per. 19, str. 1, Moscow, 127051 Russia
c Department of Mathematics, University of Mississippi, University, MS 38677-1848, USA

Abstract: For any $\alpha\in(0,1)$, $c\in\mathbb R_+\setminus\{1\}$ and $\gamma>0$ and for Lebesgue almost all irrational $\rho\in(0,1)$, any two $C^{2+\alpha}$-smooth circle diffeomorphisms with a break, with the same rotation number $\rho$ and the same size of the breaks $c$, are conjugate to each other via a $C^1$-smooth conjugacy whose derivative is uniformly continuous with modulus of continuity $\omega(x)=A|{\log x}|^{-\gamma}$ for some $A>0$.

DOI: https://doi.org/10.1134/S0371968517020121

Full text: PDF file (225 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 297, 200–207

Bibliographic databases:

Document Type: Article
UDC: 517.938
Received: July 25, 2016

Citation: Konstantin Khanin, Saša Kocić, “On the smoothness of the conjugacy between circle maps with a break”, Order and chaos in dynamical systems, Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov, Tr. Mat. Inst. Steklova, 297, MAIK Nauka/Interperiodica, Moscow, 2017, 224–231; Proc. Steklov Inst. Math., 297 (2017), 200–207

Citation in format AMSBIB
\Bibitem{KhaKoc17}
\by Konstantin~Khanin, Sa{\v s}a~Koci\'c
\paper On the smoothness of the conjugacy between circle maps with a~break
\inbook Order and chaos in dynamical systems
\bookinfo Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 297
\pages 224--231
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3798}
\crossref{https://doi.org/10.1134/S0371968517020121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3695415}
\elib{http://elibrary.ru/item.asp?id=29859498}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 297
\pages 200--207
\crossref{https://doi.org/10.1134/S0081543817040125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410199700012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029160320}


Linking options:
  • http://mi.mathnet.ru/eng/tm3798
  • https://doi.org/10.1134/S0371968517020121
  • http://mi.mathnet.ru/eng/tm/v297/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:125
    References:9
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019